# SDR HEEA084488

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 15,148 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010216107
- Part serial: A4074
- Condition: Worn
- Location: Pendulum Assy
- Part time: 1,334 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR PENDULUM ABSORBER HAS A WORN BEARING. IN SHOP FOR REPAIR.
